Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Doctors are idiots!

My DD had a yeast diaper rash and they prescribed nystatin/triam.... NOW HER PRIVATES ARE BURNING AND BLEEDING.....WHATS WRONG WITH DOCTORS!!!! Why would they prescribe something with common side effects lke burning, itching, cracking and stinging of the skin for an infant!!!!!

 
LuvsDanika

Asked by LuvsDanika at 11:11 AM on Apr. 1, 2009 in Babies (0-12 months)

Level 9 (324 Credits)
This question is closed.
Answers (15)
  • My dad had a saying "Doctors don't know everything...that's why what they do is called a practice." Think about that one. LOL
    Dayija

    Answer by Dayija at 11:22 AM on Apr. 1, 2009

  • I'm sorry that your DR is apparently poorly educated. Try Eucerine Aquaphor, it's good for diaper rash, chapped facial cheeks, a lot of things. Or you can try Aveno diaper rash ointment. Those two things are the ONLY things that worked for my little girl. The eucerine is water based, the aveno is oatmeal based.
    prettylilrae

    Answer by prettylilrae at 11:13 AM on Apr. 1, 2009

  • Yep, some doctors are indeed idiots, thats why I very rarely take my kids into the doctors unless it is absolutely necessary!
    Here are some things you can do to help with her rash/infection

    Plain yogurt is great, NO added sugar, just plain yogurt, just rub it on like diaper rash cream!

    Express some breastmilk and rub it on, BM is wonderful stuff, you can put it on cuts and scrapes and in ears to help with ear infections and it eyes to help with eye infections, its amazing stuff!

    Naked butt time! Lay down a blanket or wetpad and let her go without a diaper for as long as you can!

    Good luck!
    jlizgar

    Answer by jlizgar at 11:15 AM on Apr. 1, 2009

  • & to the person who answered before me.

    You should be able to trust you DR. Maybe she trusted the DR & hadn't had a chance to read the imformation about the product until her child had already had a reaction.

    I don't understand why people like you are on here answering questions, were supposed to help not be hateful.
    prettylilrae

    Answer by prettylilrae at 11:15 AM on Apr. 1, 2009

  • Because nowadays doctors use that little handheld blackberry thingy to prescribe medication! They are not what they used to be and it sickens me. That's exactly why I go to the doctor that I went to when I was a child.
    diamondmamma

    Answer by diamondmamma at 11:15 AM on Apr. 1, 2009

  • The doctor should at least have warned you about side effects like that. I hope the poor little tyke feels better soon.
    Bmat

    Answer by Bmat at 11:19 AM on Apr. 1, 2009

  • And to the others, thank you for your help, I will everything one at a time, except the breast milk because I am not BF :( I had her in a t-shirt of her brothers right now, shes crawling already so she isnt going to stay in one spot. I am highly disappointed with her dr. She has never needed any type of medication or ever had a diaper rash. I feel so bad for my DD :(
    LuvsDanika

    Answer by LuvsDanika at 11:21 AM on Apr. 1, 2009

  • I would just think, even being a prescription, for a baby it should be soothing not making it worse
    LuvsDanika

    Answer by LuvsDanika at 11:22 AM on Apr. 1, 2009

  • I had to use that for my kids and did not experience those side effects. Poor baby. Maybe if you mix it with vasaline? You have to kill the yeast, but not at the expense of the baby. Contact the pharmacy and see what the pharmasist recommends THEN call your doctor and tell the doctor what the pharmacist says. Pharmacists know alot more about meds then the doctors.
    SusieD250

    Answer by SusieD250 at 11:22 AM on Apr. 1, 2009

  • doctors are idiots!
    Apr1l

    Answer by Apr1l at 11:24 AM on Apr. 1, 2009